Advanced search

Numerical integration of singularities in meshless implementation of local boundary integral equations.

(2000) COMPUTATIONAL MECHANICS. 25(4). p.394-403
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
SLADEK, V, J SLADEK, SN ATLURI, and Roger Van Keer. 2000. “Numerical Integration of Singularities in Meshless Implementation of Local Boundary Integral Equations.” Computational Mechanics 25 (4): 394–403.
APA
SLADEK, V., SLADEK, J., ATLURI, S., & Van Keer, R. (2000). Numerical integration of singularities in meshless implementation of local boundary integral equations. COMPUTATIONAL MECHANICS, 25(4), 394–403.
Vancouver
1.
SLADEK V, SLADEK J, ATLURI S, Van Keer R. Numerical integration of singularities in meshless implementation of local boundary integral equations. COMPUTATIONAL MECHANICS. 2000;25(4):394–403.
MLA
SLADEK, V, J SLADEK, SN ATLURI, et al. “Numerical Integration of Singularities in Meshless Implementation of Local Boundary Integral Equations.” COMPUTATIONAL MECHANICS 25.4 (2000): 394–403. Print.
@article{130852,
  author       = {SLADEK, V and SLADEK, J and ATLURI, SN and Van Keer, Roger},
  issn         = {0178-7675},
  journal      = {COMPUTATIONAL MECHANICS},
  language     = {eng},
  number       = {4},
  pages        = {394--403},
  title        = {Numerical integration of singularities in meshless implementation of local boundary integral equations.},
  volume       = {25},
  year         = {2000},
}

Web of Science
Times cited: